# SDR CA010205008

- Difficulty date: January 1, 2001
- Submitted: February 12, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Cracked
- Location: Cockpit
- Component: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED THAT THE RT WINDSHIELD CARACKED IN FLIGHT. THE MAINTENANCE REPLACED THE RT WINDSHIELD.
